# SDR SWAA2025080697911

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 48,328 hours, 29,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHTS INOP AT ROWS 2DEF ;6DEF 16ABC 22DEF;24DEF;23 ABC SIDEWALL LIGHTS INOP AT ROWS 2DEF 6DEF 16ABC 22DEF24DEF23 ABC.  RELAMPED CABIN SIDEWALL LIGHTS IAW 33-21-00 AT ROWS 2DEF ;6DEF 16ABC 22DEF;24DEF;23 ABC. OPS CHECKS GOOD.
